DSpace DSpace 日本語
 

長崎県立大学学術リポジトリ >
長崎県立大学論集:第1巻第1号~第42巻第4号 >
第40巻 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10561/574

Title: Simple Derivation of the Coupling Function in the Generalized Scalar-Tensor Theory of Gravitation
Author: 宮崎, 明人
Author's alias: MIYAZAKI, Akihito
Issue Date: 30-Dec-2006
Publisher: 長崎県立大学学術研究会
Shimei: 長崎県立大学論集
Volume: 40
Issue: 3
Start page: 57
End page: 63
ISSN: 0918-8533
URI: http://hdl.handle.net/10561/574
Appears in Collections:第40巻

Files in This Item:

File Description SizeFormat
v40n3p57_miyazaki.pdf232.92 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Nagasaki Prefectural University attached library